# SDR AALA202101269018

- Difficulty date: January 16, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 205,757 hours, 7,975 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Stay
- Part number: 201660002030
- Part serial: 14B29322
- Condition: Worn
- Location: Rt Mlg
- Part time: 205,757 hours, 7,975 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  RIGHT MAIN LANDING GEAR SIDE STAY HAS EXCESSIVE PLAY DUE TO WEAR.  REPLACED SIDE STAY, PER AMM 32-11-16 AND SRM 51-72-12.
